Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Itchy rashes on the shoulder and waist line. Not responding to allergy medication. Prescribed with prednisone. Not responding to medication

Hi, I have itching that looks like rash patches around my shoulder and at waist line on my back. It get worse at night but better during the day. I took allergy medication with no effect. Baby powder seems to help a little. My Dermatologist could not determine the cause. He prescribed some steroid ( prednisone ) which helped the first time but the itch came back after a few month. The steroid dose the second time was less effective and helped a little. A few months later, it is back. I am at a lost. Obviously Prednisone is not a solution. Please advise. Thanks. John
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello i think it is a fungal infection called tinea corporis usually steriod will help in these conditions but again recurs.hence use antihistamine .terbanifine oral for 14 days and sebifin ointment
Answered: Sun, 11 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor